Neumann's method to solve boundary problems of elastic thin shells

 pdf (362K)  / List of references

This paper studies possibilities to use Neumann's method to solve boundary problems of elastic thin shells. Variational statement of statical problems for shells allows examining the problems within the space of distributions. Convergence of the Neumann's method is proved for the shells with holes when the boundary of the domain is not completely fixed. Numerical implementation of the Neumann's method normally takes a lot of time before some reliable results can be achieved. This paper suggests a way to improve convergence of the process and allows for parallel computing and checkout procedure during calculations.

Keywords: boundary problems, theory of thin elastic shells, Neumann's method, variational principles, Korn's inequality, distributions, embedding theorems, Green tensor
Citation in English: Nayshtut Yu.S. Neumann's method to solve boundary problems of elastic thin shells // Computer Research and Modeling, 2015, vol. 7, no. 6, pp. 1143-1153
Citation in English: Nayshtut Yu.S. Neumann's method to solve boundary problems of elastic thin shells // Computer Research and Modeling, 2015, vol. 7, no. 6, pp. 1143-1153
DOI: 10.20537/2076-7633-2015-7-6-1143-1153
Views (last year): 3.

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus